# SDR SIMA200325303

- Difficulty date: September 4, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CENTER OMEGA BEAM AT FRAME 25 WAS FOUND CORRODED BELOW SRM LIMITS.  CUT OUT SECTION OF THE OMEGA BEAM.  FABRICATED AN EXTERNAL ANGLE, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/2917.  (M)
